# SDR 2006UALA01693

- Difficulty date: August 30, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 52,597 hours, 19,589 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056916
- Condition: Unserviceable
- Location: Bottle Valve
- Component: Bottle Valve
- Component part number: D31042205U1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  THE FAILURE IS ATTRIBUTED TO A DAMAGED FILL VALVE O-RING.  THE O-RING WAS FOUND PINCHED AND HAD A NOTCH OUT OF IT.  REPLACED O-RING.
